# SDR AALA202502175586

- Difficulty date: February 10, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 69,884 hours, 33,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK AT FASTNER/ FRAME 14 RHS. MAINTENANCE ADDED DOUBLER TO SKIN AT FR12 TO FR14 IAW EA 361937.
